This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Burning Mouth Syndrome as a Side Effect of SSRIs

James L. Levenson

Published: March 15, 2003

Article Abstract

Letter to the Editor

Burning Mouth Syndrome as a Side Effect of SSRIs


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 64

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Sublingual Dexmedetomidine for the Treatment of Acute Agitation in Adults With Schizophrenia or Schizoaffective Disorder: A Randomized Placebo-Controlled Trial

This RCT determined whether a single dose of sublingual dexmedetomidine reduced acute agitation associated with schizophrenia or...

Read More...